# SDR USAA20090429SB071

- Difficulty date: April 29, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT ROW 17 LEFT WAS INOPERATIVE.  MAINTENANCE REPAIRED WIRE ON EMERGENCY LIGHT AT SEAT ROW 17 LEFT.  OPERATIONAL CHECK GOOD.
